MAUDE Adverse Event Report: ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLUS 50MM & 75MM RIB PLATE

ACUTE INNOVATIONS LLC RIBLOC U PLUS; RIBLOC U PLUS 50MM & 75MM RIB PLATE
Model Number RBL1302
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that plate removal surgery was performed due to chronic infection.Plates and screws were removed.Investigation of returned implants showed wear consistent with implantation and removal; plate compression tabs were broken off, all broken pieces were returned.The surgeon indicated the presence of the plates were contributing to the chronic infection.This product is supplied non-sterile and is cleaned and sterilized at the user facility prior to surgery.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLUS 50MM & 75MM RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS LLC
21421 nw jacobson rd
suite 700
hillsboro OR 97124 9374
MDR Report Key6702489
Report Number3005670412-2017-00012
Device Sequence Number1371514
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Model NumberRBL1302
Device Catalogue NumberRBL1302
Device Lot NumberL1501003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight108